# SDR SIMA20210202001

- Difficulty date: February 2, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER AFT SKIN CRACKED AT FR 75 AT THE FIRST FASTENER BELOW STGR 2L 1 CRACK .25" IN LENGTH.  C/A-ACCOMPLISHED A PERMANENT REPAIR OF FUSELAGE SKIN CRACK AT FR 75 BETWEEN STGR 2L-3L IAW ERS-EM-53MR-4269.
